# SDR SWIA2018080744908

- Difficulty date: July 26, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 12,206 hours, 6,543 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY PARKING BRAKE INDICATION ILLUMINATED DURING CRUISE INTERMITTENTLY THEN STAYED ON. PARKING BRAKE NOT RELEASED THEN CAME ON. FOLLOWED QRH. DECLARED AN EMERGENCY. LANDING WAS NORMAL WITH NO ADVERSE BRAKING.  REMOVED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IAW AMM.
